# SDR SIMA20160425003

- Difficulty date: April 25, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 32,012 hours, 28,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523497001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CORRODED UNDER FWD LOWER CARGO DOOR GUIDE PLATE.  REPAIRED FRAME 65 UNDER FWD LOWER CARGO DOOR GUIDE PLATE IAW SRM 53-31-04 ITEM 4E FIG 212.
